Facebook Pixel

What are the chances I'm pregnant?

By September 4, 2016 - 7:42am
Rate This

Hi, I'm so scared right now about beig pregnant. I'm 17 and I've been on birth control for four months now. I take my pill everyday at the same time and never missed one. About a month ago, I lost my virginity to my boyfriend who I love very much. After having sex with condoms/pulling out in addition to the pill, I thought we could try having sex without one since birth control is pretty reliable. So we had sex about three times over the course of a week without w condom, but each time it would last for like a minute until I got paranoid and told him to stop. Well, of course that worried me, but I got my expected period on the 23rd of August, and it just finished up last weekend. My cramps were the same, flow was the same, everything was fine. Or so I thought. :( I decided that for my well being we would always use condoms, and we have. Since my period ended, we have not had sex without a condom- we've been using two birth control methods properly. But I'm starting to worry. We have started going deeper and trying new positions, and I've noticed that an hour or so after sex, I'll bleed a little bit when I pee (no pain though) and I get cramps. I've been having little cramps all throughout this pill pack, and I'm not due for my period for another 2 weeks. I'm also very exhausted and I've done research and everything says pregnancy. But how is that possible if I've been so careful? I'm so stressed and sad. Please help me.

Add a Comment1 Comments


Hello and welcome to EmpowHer,
First of all, you do not need to worry about pregnancy at all! Birth control pills prevent ovulation. Condoms prevent sperm from entering your vagina. Without sperm and without an egg, no pregnancy can occur. You are having regular periods as well. All these facts confirm that not only are you not pregnant now, you cannot become pregnant in the future as long as you keep using these birth control methods.
Slight bleeding after sex is common and does not indicate a serious problem or pregnancy. Use more lubrication in the future to decrease the possibility of bleeding.
Since you are getting chronic cramps it can be a side effect of the pill. In which case, you should ask your gynecologist about switching pills. Or it could be intestinal problems and not related to your reproductive health at all.
In conclusion, there is no need to worry about pregnancy. Trust your birth control methods. Keep doing what you're doing and everything will be just fine.

September 4, 2016 - 2:03pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!